# SDR VG4R595M

- Difficulty date: April 15, 2003
- Submitted: July 17, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft serial: LJ1659
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50300010133
- Part serial: A4340
- Condition: Damaged
- Location: Mlg
- Part time: 423 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON TAKEOFF, THE LEFT MAIN WHEEL ASSEMBLY DEPARTED THE AIRCRAFT.  UPON INSPECTION, FOUND THE AXEL NUT WAS STILL ON, THE BEARINGS WERE DISINTEGRATED AND THE WHEEL WAS DAMAGED.
